Osaka Journal of Mathematics

On Hessian structures on the Euclidean space and the hyperbolic space

Hideyuki Kito

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 36, Number 1 (1999), 51-62.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788447

Mathematical Reviews number (MathSciNet)
MR1670734

Zentralblatt MATH identifier
0933.53012

Subjects
Primary: 53A15: Affine differential geometry
Secondary: 53A45: Vector and tensor analysis 53B05: Linear and affine connections

Citation

Kito, Hideyuki. On Hessian structures on the Euclidean space and the hyperbolic space. Osaka J. Math. 36 (1999), no. 1, 51--62. https://projecteuclid.org/euclid.ojm/1200788447


Export citation